# SDR AALA201704179076

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 52,405 hours, 21,338 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT 2 HRS INTO THE FLIGHT THE RIGHT AFT LAV SMOKE DETECTOR LIGHT CAME ON FOR ABOUT 1 MINUTE THEN WENT OUT. NO SIGN OF SMOKE ABOUT A MINUTE LATER THE LIGHT CAME ON ONCE AGAIN FOR ABOUT 15 SECONDS.  TESTED RT AFT LAV SMOKE DETECTOR PER AMM 26-14-00, TESTS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
